U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

why do ears itch and pus forms when i wear earrings?

1 doctor answer1 doctor weighed in
Dr. Prabu Raman
Dentistry 38 years experience
Metal allergy: Allergy to jewelry metals is quite common. Nickel is the usual culprit. Even if you never had a problem before you could become sensitized one day and be allergic from then on. Once there is allergic reaction, it must have gotten infected to see pus. You could try rhodium coated gold ear rings.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

My baby's rash is bothering him and he keeps scratching it. What can I use to reduce his itchiness and clear the rash?

2 doctor answers4 doctors weighed in
Dr. Irwin Berkowitz
Specializes in Pediatrics
Probably eczema: The most likely cause of your child's itchy rash is eczema, an excessive dryness of the skin. It is also called atopic dermatitis and is occasionally associated with food allergy. The mainstay of treatment is moisturization of the skin. If the skin is severely inflammed a low dose cortisone cream may be helpful short term. In older infants an oral antihistamine may decrease the itch.
A 26-year-old member asked:

Why do the inside of my hands and bottom of my feet itch and have a reddish hue?

2 doctor answers4 doctors weighed in
Dr. Parul Krishnamurthy
Obstetrics and Gynecology 34 years experience
Hormonal changes: Hormonal & circulatory changes associated with pregnancy cause these symptoms.
A 41-year-old member asked:

Is there any cure for fungal infections in the ears?

1 doctor answer1 doctor weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
Yes: Antifungal ear drops exist. See your pcp.
A member asked:

I was playing frisbee barefoot and it was raining. During the game, the tops of my feet started to itch and little red bumps developed. What should I do?

3 doctor answers4 doctors weighed in
Dr. Randy Lisch
Podiatry 38 years experience
Dermatitis: You probably developed a dermatitis, which is a skin rash from excessive moisture to the top of the foot. You may want to try an over the counter cortisone cream. If this does not eradicate the problem, see your podiatrist.
A 33-year-old member asked:

How can I stop the itching from heat rashes?

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Avoid: Avoid heat and take antihistamine. You should see your dermatologist to maker sure nothing else is wrong.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 28, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.